Alert archive / Indiana / Wind Advisories in 2007
Wind Advisory 11, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Dec 22, 2007, 3:34 PM EST for 4 counties in Michigan; 21 counties in Indiana; 8 counties in Ohio. It took effect at Dec 23, 2007, 6:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2007, 3:34 PM EST (20:34 UTC)
- In effect from
- Dec 23, 2007, 6:00 AM EST
- Expired
- Dec 24, 2007, 1:00 AM EST
- In force
- 19 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 222034 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 PM EST SAT DEC 22 2007 ...STRONG WINDS EXPECTED SUNDAY INTO SUNDAY EVENING... .WINDS WILL RAPIDLY INCREASE JUST AFTER DAYBREAK SUNDAY MORNING AFTER A STRONG COLD FRONT PUSHES THROUGH. THESE STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THE DAY SUNDAY INTO SUNDAY EVENING AS A DEEPENING AREA OF LOW PRESSURE TRACKS INTO THE NORTHERN GREAT LAKES. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-230445- /O.NEW.KIWX.WI.Y.0011.071223T1100Z-071224T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 334 PM EST SAT DEC 22 2007 /234 PM CST SAT DEC 22 2007/ ...WIND ADVISORY IN EFFECT FROM 6 AM EST /5 AM CST/ SUNDAY TO 1 AM EST /MIDNIGHT CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM EST /5 AM CST/ SUNDAY TO 1 AM EST /MIDNIGHT CST/ MONDAY. STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ON SUNDAY AND SUNDAY NIGHT. WINDS ARE EXPECTED TO DIMINISH TO 15 T0 20 MPH LATE SUNDAY NIGHT INTO MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KIWX 230426 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1126 PM EST SAT DEC 22 2007 ...STRONG WINDS SUNDAY INTO SUNDAY EVENING... .DEEP LOW PRESSURE WILL PUSH INTO THE GREAT LAKES SUNDAY...BRINGING STRONG WESTERLY WINDS TO THE REGION. WINDS WILL INCREASE BY DAYBREAK BEHIND A STRONG COLD FRONT. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE INTO SUNDAY NIGHT AS LOW PRESSURE STALLS OVER THE UPPER GREAT LAKES. WINDS WILL DIMINISH LATE SUNDAY NIGHT AS LOW PRESSURE DEPARTS THE REGION. MOTORIST ARE ADVISED TO USE CAUTION...ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-231230- /O.CON.KIWX.WI.Y.0011.071223T1100Z-071224T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1126 PM EST SAT DEC 22 2007 /1026 PM CST SAT DEC 22 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM EST /5 AM CST/ SUNDAY TO 1 AM EST /MIDNIGHT CST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM EST /5 AM CST/ SUNDAY TO 1 AM EST /MIDNIGHT CST/ MONDAY. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED SUNDAY INTO SUNDAY NIGHT. WINDS WILL DIMINISH TO 15 T0 20 MPH LATE SUNDAY NIGHT INTO MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JC
000 WWUS73 KIWX 231033 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 533 AM EST SUN DEC 23 2007 ...STRONG WINDS TODAY INTO THIS EVENING... .DEEP LOW PRESSURE OVER EAST CENTRAL WISCONSIN WILL CONTINUE TO PUSH NORTH INTO THE UPPER PENINSULA OF MICHIGAN BY THIS EVENING. AS THE INTENSE LOW PRESSURE SYSTEM LIFTS NORTH IT WILL USHER IN MARKEDLY COLDER AIR WITH VERY STRONG WESTERLY WINDS TO THE REGION. SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE WELL INTO THE EVENING HOURS AS THE LOW PRESSURE BRIEFLY STALLS OVER THE UPPER GREAT LAKES. WINDS WILL DIMINISH LATE SUNDAY NIGHT AS LOW PRESSURE FINALLY DEPARTS THE REGION. MOTORIST ARE ADVISED TO USE CAUTION... ESPECIALLY THOSE OPERATING LIGHT WEIGHT AND HIGH PROFILE VEHICLES. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-231845- /O.CON.KIWX.WI.Y.0011.071223T1100Z-071224T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 533 AM EST SUN DEC 23 2007 /433 AM CST SUN DEC 23 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ MONDAY. STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TODAY AND THIS EVENING. WINDS WILL DIMINISH TO 15 T0 30 MPH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS TO 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KIWX 231715 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1215 PM EST SUN DEC 23 2007 ...STRONG GUSTY WINDS CONTINUE THROUGH THIS EVENING... .DEEP LOW PRESSURE OVER NORTHERN WISCONSIN WILL CONTINUE TO PUSH NORTH INTO THE UPPER PENINSULA OF MICHIGAN BY THIS EVENING. AS THE INTENSE LOW PRESSURE SYSTEM LIFTS NORTH IT WILL PRODUCE VERY STRONG WESTERLY WINDS ACROSS THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE WELL INTO THE EVENING HOURS AS THE LOW PRESSURE BRIEFLY STALLS OVER THE UPPER GREAT LAKES THIS AFTERNOON. WINDS WILL DIMINISH LATE TONIGHT AS THE AREA OF LOW PRESSURE FINALLY DEPARTS THE REGION INTO EASTERN CANADA. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-240115- /O.CON.KIWX.WI.Y.0011.000000T0000Z-071224T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1215 PM EST SUN DEC 23 2007 /1115 AM CST SUN DEC 23 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ MONDAY. STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TODAY AND THIS EVENING. WINDS WILL DIMINISH TO 15 T0 30 MPH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS TO 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT ITEMS SUCH AS CHRISTMAS DECORATIONS AND TRASH CANS...AND PROPERTY EASILY DAMAGED BY STRONG WIND GUSTS SHOULD BE SECURED OR STORED. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION...OR FOR MORE INFORMATION VISIT OUR WEB SITE AT WEATHER.GOV/IWX $$ SCHOTT
000 WWUS73 KIWX 232357 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 657 PM EST SUN DEC 23 2007 ...STRONG GUSTY WINDS CONTINUE THROUGH THIS EVENING... .DEEP LOW PRESSURE OVER NORTHERN WISCONSIN WILL CONTINUE TO PUSH NORTH INTO THE UPPER PENINSULA OF MICHIGAN BY THIS EVENING. AS THE INTENSE LOW PRESSURE SYSTEM LIFTS NORTH IT WILL PRODUCE VERY STRONG WESTERLY WINDS ACROSS THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE WELL INTO THE EVENING HOURS AS THE LOW PRESSURE BRIEFLY STALLS OVER THE UPPER GREAT LAKES THIS AFTERNOON. WINDS WILL DIMINISH LATE TONIGHT AS THE AREA OF LOW PRESSURE FINALLY DEPARTS THE REGION INTO EASTERN CANADA. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-240600- /O.CON.KIWX.WI.Y.0011.000000T0000Z-071224T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 657 PM EST SUN DEC 23 2007 /557 PM CST SUN DEC 23 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ MONDAY... STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THROUGH THIS EVENING. WINDS WILL DIMINISH TO 20 T0 30 MPH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS TO 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT ITEMS SUCH AS CHRISTMAS DECORATIONS AND TRASH CANS...AND PROPERTY EASILY DAMAGED BY STRONG WIND GUSTS SHOULD BE SECURED OR STORED. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION...OR FOR MORE INFORMATION VISIT OUR WEB SITE AT WEATHER.GOV/IWX $$
000 WWUS73 KIWX 240619 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 119 AM EST MON DEC 24 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-240730- /O.EXP.KIWX.WI.Y.0011.000000T0000Z-071224T0600Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 119 AM EST MON DEC 24 2007 /1219 AM CST MON DEC 24 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT. WIND SPEEDS OF 25 TO 35 MPH WITH SOME GUSTS TO 40 MPH EARLY THIS MORNING WILL DIMINISH TO 15 TO 30 MPH BY DAYBREAK. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Dec 22, 1:50 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Dec 22, 1:50 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 PM EST SAT DEC 22 2007
.UPDATE...
HAVE UPDATED TO REMOVE DENSE FOG. CONDITIONS HAVE IMPROVED WELL
OVER A QUARTER OF A MILE AT ALL REPORTING STATIONS. THESE WAS
STILL SOME PATCHY FOG OVER AREAS OF SNOW...BUT DENSE FOG IS NO
LONGER EXPECTED.
&&
.AVIATION...
MVFR TO IFR CONDITIONS ARE EXPECTED AHEAD OF A STRONG FRONT. HAVE
INCREASED WINDS BEHIND THE FRONT. LAKE EFFECT SHOULD REMAIN NORTH
OF SBN.
&&
.PREV DISCUSSION... /ISSUED 637 AM EST SAT DEC 22 2007/
SHORT TERM... TODAY AND TONIGHT
INTENSE MID LEVEL TROUGH TRAVERSING THE PLAINS IS SUPPORTING THE
DEVELOPMENT OF SFC LOW PRESSURE OVER THE NORTH CENTRAL TEXAS. TWO
POTENT MID LEVEL VORTICIES ONE OVER THE NORTHERN PLAINS AND THE
OTHER ENTERING WEST TEXAS WILL EVENTUALLY PHASE...MERGING INTO ON
LARGE HEIGHT ANOMALY OVER THE GREAT LAKES. IMPRESSIVE HEIGHTS FALLS
AND MASS DIVERGENCE ASSOCIATED WITH THIS UPPER LOW WILL SUPPORT
RAPID DEEPENING OF SFC LOW PRESSURE AS THE NORTHERN TEXAS LOW
PUSHES INTO THE GREAT LAKES. IN RESPONSE TO THIS SFC WAVE...THETA-E
ADVECTION WILL REV UP THIS AFTERNOON AND EVENING...ALLOWING TEMPS
TO SURGE OVERNIGHT INTO THE LOWER 50S AS SFC WINDS RESPOND TO A 75
KNOT LL JET.
MEANWHILE...VEERING LL FLOW WILL CONTINUE TO PUMP WARM MOIST AIR INTO
THE REGION TODAY. WIDESPREAD LOW STRATUS AND FOG WILL CONTINUE TO
AFFECT THE FA...AS SNOW COVER IN PLACE WILL CONTINUE TO INTENSIFY
FOG FORMATION. FOG WILL LIFT FROM SOUTHEAST TO NORTH SLOWLY THROUGH
THE DAY. EXPECTING DENSE FOG CONDITIONS TO PREVAIL THROUGH MUCH OF
THE MORNING DUE TO THIS. WILL MAINTAIN CURRENT HEADLINE.
AS SFC LOW PRESSURE INTENSIFIES AND MOVES TOWARD THE
REGION...MOMENTUM FIELDS WILL ADJUST AND ALLOW AN INTENSE LL JET OF
NEAR 80 KNOTS TO PUSH INTO THE REGION. ROBUST THETA-E ADVECTION AT
THE NOSE OF THE JET WILL BEGIN TO COINCIDE WITH STAGGERING LARGE
SCALE ASCENT PER THE ADVANCING H5 TROUGH. THIS WILL SUPPORT THE
DEVELOPMENT OF PERIODS OF SHOWERS. HAVE ADDED THUNDER DUE TO THE
INTENSITY OF THE MID LEVEL WAVE...COLLOCATION OF THE LEFT EXIT
REGION OF AN IMPRESSIVE 150+ KNOT UPPER LET...AND ROBUST THETA-E
ADVECTION. POCKETS OF HEAVIER RAIN COULD BE PRESENT WITH THIS
SYSTEM...AGGRAVATING FLOODING CONCERNS WITH SNOW MELT EXPECTED
DURING THE DAY. THIS WILL HAVE TO MONITORED FOR POSSIBLE FLOODING
CONCERNS. SHARP COLD FRONT WILL ENTER THE WESTERN FA BY MID MORNING.
TEMP FALLS WILL BE RAPID WITH THIS FRONT AS TEMPS IN THE 40S AND 50S
WILL RAPIDLY FALL INTO THE 20S AND 30S BY LATE MORNING. THERE MAY BE
A BRIEF PERIOD OF SNOW SHOWERS POST FRONTAL. HOWEVER... THESE
SHOWERS WILL BE LIGHT AND ACCUMULATIONS VERY MINIMAL.
LONG TERM...
SUNDAY THROUGH FRIDAY. NAM AND GFS SIMILAR WITH HANDLING OF RED
RIVER VLY BOMBOGENESIS AT START OF LONG TERM PERIOD ACRS WESTERN
GRTLKS. SIMILAR TO LAST NIGHTS RUNS TREMENDOUS PVU/STRATOSPHERIC
INTRUSION INTO BASE OF LONG WAVE TROF TO PHASE WITH NORTHERN
STREAM ENERGY ACROSS DAKOTAS TO REALIZE OVER 200M 7H HEIGHT FALLS
BETWEEN 00Z-12Z SUN OVER SRN END OF LK MI. NAM SFC LOW REFLECTION
1002 MB OVER SERN MO TO 987 MB CENTRL LK MI QUITE SIMILAR WITH
JUST A SLIGHT HOUR OR TWO SLOWER SOLUTION OVER PREVIOUS 00UTC RUN.
MOISTURE SIGNALS SIMILAR AS WELL WITH TAP OF OVER 7.5 G/KG
1000-850 MB LAYER AHEAD OF FRONT WITH STRONG GULF MOISTURE FLUX
AND BROAD SFC ISODROSOTHERMAL TONGUE POISED IMMEDIATELY SW-S OF
CWA ATTM. RIVER FLOODING AN INCREASED CONCERN WITH WARM
TEMPERATURES/NEAR TOTAL RELEASE POSSIBLE/SNOW CLOGGED DRAINS
INITIALLY WILL REISSUE/HEIGHTEN WORDING OF ESF/SPS. SHARP
TEMPERATURE DROP WITH FROPA AND WILL DISCONTINUE MIX PRECIP IN
FAVOR OF RAPID CHANGEOVER TO SHSN GIVEN PROGGED STRENGTH OF MATURE
FRONT/THERMAL PACKING. ALSO AS MOISTURE DEPTH BEHIND FRONT QUITE
LIMITED/DRY SLOT WORKING IN HAVE SOME DECREASE IN CLOUDS THROUGH
THE DAY OUTSIDE OF LES AREA. AND IN LES AREA...STRONG LAKE/8H
DIFFERENTIALS TO BE OFFSET BY SHORT RESIDENCE TIME/DRY AMBIENT
UPSTREAM ENVIRONMENT AND TREMENDOUS GRADIENT FLOW UPSETTING
MICROSCALE LES PROCESSES...WILL CONTINUE WITH CHC SHSN WITH AOB 1
INCH ACCUM IN PREFERRED AREAS. 3 HR FALL/RISE COUPLET ON ORDER OF
17MB WITH STRONG CAA MOMENTUM XFER SHOULD SUPPORT NEAR 45 TO 50
MPH GUSTS MIDDAY TO LATE AFTERNOON SUNDAY WITH AT LEAST WIND
ADVISORY TO BE CONSIDERED LATER FORECASTS.
INCREASED POPS SLIGHTLY WED NIGHT
AS CONFIDENCE CONTINUES ABOVE AVERAGE WITH GFS AND EC CONTINUING
TO TRACK SYSTEM CURRENTLY NEAR 160W THROUGH SOUTHERN GREAT
LAKES/UPPER OHIO VALLEY THAT SHOULD GOOD FOR AT LEAST SOME LIGHT
SNOW WED NIGHT AND/ PSBLY THU.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY FROM 6 AM EST /5 AM CST/ SUNDAY TO 1 AM EST
/MIDNIGHT CST/ MONDAY FOR INZ003>009-012>018-020-022>027-
032>034.
MI...WIND ADVISORY FROM 6 AM SUNDAY TO 1 AM EST MONDAY FOR MIZ077>081.
OH...WIND ADVISORY FROM 6 AM SUNDAY TO 1 AM EST MONDAY FOR OHZ001-002-
004-005-015-016-024-025.
LM...GALE WARNING FROM 5 AM SUNDAY TO 7 AM EST MONDAY FOR LMZ043-046.
&&
SHORT TERM...CHAMBERLAIN
LONG TERM...MURPHY
AVIATION...SKIPPER
UPDATE...SKIPPERHazardous weather outlook, Dec 22, 6:59 AM EST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 659 AM EST SAT DEC 22 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-231200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 659 AM EST SAT DEC 22 2007 /559 AM CST SAT DEC 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AREAS OF FOG...DENSE IN SPOTS ESPECIALLY THIS MORNING. USE CAUTION IF YOU ARE DRIVING AND ENCOUNTER DENSE FOG. AN INTENSE STORM SYSTEM WILL BRING RAIN AND A CHANCE FOR THUNDERSTORMS TONIGHT. RUNOFF FROM HEAVY RAINFALL AND MELTING SNOW WILL LIKELY CREATE FLOODING IN LOW LYING AND OTHER POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RUNOFF WILL CONTINUE TO CREATE FLOODING PROBLEMS. SIGNIFICANT RISES IN DRAINAGE DITCHES...CREEKS AND STREAMS CAN ALSO BE EXPECTED. MINOR TO MODERATE FLOODING OF MAJOR RIVERS SHOULD BE ANTICIPATED TO CONTINUE INTO EARLY NEXT WEEK. STRONG WEST WINDS AND SHARPLY COLDER AIR WILL MOVE IN BEHIND A COLD FRONT ON SUNDAY ALONG WITH MINOR SNOW ACCUMULATIONS POSSIBLE...ESPECIALLY IN THE LAKE EFFECT REGION OF SOUTHWEST LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGE TO REPORT RAINFALL AMOUNTS GREATER THAN ONE-HALF INCH...AS WELL AS THEIR HIGHEST MEASURED WIND GUST SPEED ON SUNDAY IF GREATER THAN 40 MPH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 659 AM EST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG PRESSURE GRADIENT WILL DEVELOP EARLY SUNDAY MORNING AND CONTINUE THROUGH INTO EARLY MONDAY...PRODUCING SOUTHWEST TO WEST GALES SUNDAY INTO SUNDAY NIGHT. WAVE HEIGHTS OF 8 TO 12 FEET ARE ALSO POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 11:46 AM EST | River Flood Warning | IWX | Allen, DeKalb | 4 days |
Nearby
Wind Advisories in Indiana, 2007Wind Advisories in Ohio, 2007Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.